# SDR UIEA2019100397588

- Difficulty date: September 25, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,015 hours, 21,689 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 2405C
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOPERATIVE.    REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01, OPS CHECKED GOOD.   PERFORMED OPS TEST OF APU IAW AMM 49-05-00, OPS CHECKED GOOD.
